MAUDE Adverse Event Report: ZOLL CIRCULATION, INC THERMOGARD HQTM CONSOLE; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM

ZOLL CIRCULATION, INC THERMOGARD HQTM CONSOLE; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM
Model Number THERMOGARDHQ, LANG SET A
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For g4: pma/510(k): premarket submission number not available/not released.The reported complaint that the thermogard hq console (sn (b)(6)) emitted an audible "air trap fault" alarm was confirmed during visual inspection but not during functional testing.No device malfunction was found during the device inspection.There was an accumulation of saline solution inside the pump raceway.The reported fault was due to saline spillage into the console pump raceway, attributed to a leak of the start-up kit, which was used at the time of the event.The ivtm thermogard console passed the initial functional testing without any fault or error.The reported complaint of an air trap fault was not reproduced.Upon inspecting the inside of the console, there was no evidence of saline solution infiltration.The led on the raceway was functioning properly.However, the raceway was cleaned to remove the accumulation of saline solution.Following service, the thermogard console passed all subsequent functional and electrical tests with no issues, and readings were within the specified limits.
 
Event or Problem Description
On july 11, during patient use using the thermogard hq console (sn (b)(6)) and the start-up kit (suk), (lot 200280), the console emitted an audible "air trap fault" alarm.The customer stopped using the console.Therapy was continued using a blanket.No adverse effects on the patient.
 
Additional Manufacturer Narrative
H11 (provide narrative/ data) was corrected.The reported complaint that the thermogard hq console (sn (b)(6) emitted an audible "air trap fault" alarm was not confirmed during functional testing.No device malfunction was found during the device inspection.The reported fault was due to saline spillage into the console pump raceway, attributed to a leak of the start-up kit, which was used at the time of the event.When there is an suk leak, the console is designed to emit an air trap fault.The ivtm thermogard console passed the initial functional testing without any fault or error.The reported complaint of an air trap fault was not reproduced.Upon inspecting the inside of the console, there was no evidence of saline solution infiltration.The led on the raceway was functioning properly.However, the raceway was cleaned to remove the accumulation of saline solution, attributed to an suk leak, which was confirmed upon investigation of the returned suk.Following service, the thermogard console passed all subsequent functional and electrical tests with no issues, and readings were within the specified limits.

Brand Name
THERMOGARD HQTM CONSOLE
Common Device Name
INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM
Manufacturer (Section D)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave
san jose, CA 95131
MDR Report Key22744828
Report Number3010617000-2025-00526
Device Sequence Number20653769
Product Code NCX
UDI-Device Identifier00849111075800
UDI-Public00849111075800
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTHERMOGARDHQ, LANG SET A
Device Catalogue Number8700-001030-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2025
Supplement Date Received by Manufacturer09/09/2025
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown